# SDR AALA201709279040

- Difficulty date: September 22, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 64,654 hours, 8,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 6130
- Condition: Inoperative
- Location: Cabin
- Part time: 42,300 hours, 9,994 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EMERGENCY EXIT SIGN BY THE R2 DOOR IS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AT THE R2 DOOR PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.
